John Buridan's Sophismata and interval temporal semantics

S.L. Uckelman, S. Johnston

    Research output: Contribution to journalArticleScientificpeer-review

    62 Downloads (Pure)
    Original languageEnglish
    Pages (from-to)133-147
    JournalLogical Analysis and History of Philosophy
    Volume13
    Publication statusPublished - 2010

    Cite this

    Uckelman, S.L. ; Johnston, S. / John Buridan's Sophismata and interval temporal semantics. In: Logical Analysis and History of Philosophy. 2010 ; Vol. 13. pp. 133-147.
    @article{c31cb7e1f0ee4cac8c02c9744c2b6684,
    title = "John Buridan's Sophismata and interval temporal semantics",
    author = "S.L. Uckelman and S. Johnston",
    year = "2010",
    language = "English",
    volume = "13",
    pages = "133--147",
    journal = "Logical Analysis and History of Philosophy",
    issn = "1617-3473",
    publisher = "Verlag Ferdinand Schoeningh GmbH",

    }

    John Buridan's Sophismata and interval temporal semantics. / Uckelman, S.L.; Johnston, S.

    In: Logical Analysis and History of Philosophy, Vol. 13, 2010, p. 133-147.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - John Buridan's Sophismata and interval temporal semantics

    AU - Uckelman, S.L.

    AU - Johnston, S.

    PY - 2010

    Y1 - 2010

    M3 - Article

    VL - 13

    SP - 133

    EP - 147

    JO - Logical Analysis and History of Philosophy

    JF - Logical Analysis and History of Philosophy

    SN - 1617-3473

    ER -